| Model Number |
425-3012X |
| Medical Device Problem Codes |
Material Rupture (1546); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The one sample belonging to the single malfunction is expected to be returned to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 425-3012x pta balloon dilatation catheter allegedly experienced material rupture.This information was received from one source.The one malfunction involved a single patient with no patient consequences.The age, weight, and gender of the patient was not provided.
Event or Problem Description
Additional Manufacturer Narrative
H10: the lot number was provided for the one reported malfunction; therefore, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation and confirmed for material rupture and material deformation.Therefore, the reported event was confirmed.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.